MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ijtb.2020.03.001

Медицинская библиотека · The Indian journal of tuberculosis · 2020

Gitelman-like syndrome: A rare complication of using aminoglycosides in tuberculosis - A case report.

E R Veena, Parrikar Anika, Keny Sanjivani, Lawande Durga

Клинический случайСтатьяПеревод в очереди

Аннотация

Aminoglycosides are known to cause electrolyte disturbances. Approximately 8-26% of patients who receive an aminoglycoside for several days develop mild renal impairment that is almost always reversible (Brunton et al., 2013). A 46 year old male with multi-drug-resistant pulmonary tuberculosis with resistance to kanamycin is being presented, who was on injectable Capreomycin, Levofloxacin, Ethionamide, Cycloserine, pyrazinamide, linezolid and clofazamine for a period of four months. He presented to us with generalised weakness and pain in the lower limb muscles. Investigation revealed hypokalemia, metabolic alkalosis, hypomagnesemia, hypocalceuria and hypocalcemia. This features mimic Gitelman's syndrome which is an autosomal recessive disorder affecting kidneys causing electrolyte disturbances. The drug was immediately withdrawn and electrolyte correction was given and the condition reversed gradually.

Для цитирования: E R Veena, Parrikar Anika, Keny Sanjivani, Lawande Durga. Gitelman-like syndrome: A rare complication of using aminoglycosides in tuberculosis - A case report.. The Indian journal of tuberculosis. 2020. DOI: 10.1016/j.ijtb.2020.03.001.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.